# SDR MWEA020658

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 39364451
- Condition: Corroded
- Location: Sta 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS LIGHT CORROSION ON AFT SIDE OF FRAME STATION 1117 LONGERON 30-29 LEFT DOT 264.  --  REMOVED CORROSION AND FRAME, LOCATED AND DRILLED NEW FRAME AND INSTALLED NEW FRAME.
